# SDR CA070219003

- Difficulty date: February 18, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 3,148 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Jammed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, CREW RECEIVED SLATS FAIL MESSAGE, ALSO, FLAPS  STOPPED AT 8 DEGREES. FLIGHT LANDED WITHOUT INCIDENT. INFORMATION WILL BE UPDATED AS SOON AS IS AVAILABLE.   (TC NR 20070219003)
